# SDR QXEA9600463

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26959
- Make and model: Swrngn SA227AC
- Aircraft serial: AC662
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Acm Compt
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN OF A/C AFTER TOUCHDOWN.  INSPECTED AND FOUND AIR CYCLE MACHINE FROZEN UP.  DEFFERED PER MEL 21-9.
